# SDR 02FDEA00505

- Difficulty date: July 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 32,658 hours, 23,498 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT FROM COS THE ALTITUDE WARNING HORN CAME ON PASSING APPROX 12,500 FT MSL.  A CHECK OF THE CABIN PRESSURE GAUGE SHOWED CABIN ALTITUDE IN  EXCESS OF 10,000 FT MSL WITH THE CABIN STILL CLIMBING.  DESCENDED BACK TO 10,000 FT MSL AND RAN THE PROC FROM THE QRH BOOK WITH NO CHANGE.  THE OUTFLOW VALVE WAS FULL CLOSED THE ENTIRE TIME, HAD CONTROL OF THE VALVE IN ALL POSITIONS OF THE AUTOMATIC CONTROLLER.  RETURNED TO COS.
